# SDR UIEA200600144

- Difficulty date: June 24, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 78,180 hours, 12,917 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Part number: KSC273624B030
- Condition: Migrated
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 4 DIAGONAL BRACE LOWER SPAR FITTING BEARING MIGRATED.  BEARING WAS REMOVED AND REPLACED WITH NEXT AVAILABLE OVERSIZED BEARING P/N KSC273624B-090 AS PER SRM 54-41-03 AND MM 54-10-03.
